# SDR GTIA040200

- Difficulty date: February 13, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT OUTBOARD SEAT TRACK CORRODED SEVERAL AREAS FROM FS 237-1309.  FS 351-807 AND FS 1032-1309 OUT OF LIMITS.  REMOVED SEAT TRACK BETWEEN STATION 351-798 AND STATION 1032-1309.  FABRICATED SEAT TRACK SEC'S FS 200-807 AND REPAIR SPLICES.  FABRICATE NEW SEAT RACK SECTION FS 1032-1309 AND REPAIR SPLICES.  INSTALLED NEW SEAT TRACK SEC'S FS 200 AND 807 AND REPAIR SPLICES.  INSTALLED NEW SEAT TRACK SEC FS 1032-1309 AND REPAIR SPLICES.  (M)
